Existence of a solution for an unsteady elasticity problem in large displacement and small perturbation
Comptes Rendus. Mathématique, Volume 334 (2002) no. 6, pp. 521-526.

In this Note we present a model for an unsteady pure traction problem in large displacement and small perturbation for an elastic body in dimension 2, and we show the existence of a solution to the associated problem. The weak formulation of this nonlinear problem involves test-functions depending on the solution, which is not standard. We then study the dynamic of the translation, of the rotation, and of the perturbation associated to the deformation of the body. We prove the existence of a weak solution using a Galerkin method.

Nous présentons dans cette Note la modélisation et l'analyse d'un problème d'élasticité instationnaire en grands déplacements et petites perturbations pour un corps non-encastré en dimension 2. La formulation faible de ce problème non-linéaire utilise des fonctions-tests dépendant de la solution. Nous étudions alors la dynamique de la translation, de la rotation et de la perturbation associées à la déformation du corps élastique. Nous montrons l'existence d'une solution faible au problème par une méthode de Galerkin.

Received:
Published online:
DOI: 10.1016/S1631-073X(02)02300-2
Grandmont, Céline 1; Maday, Yvon 2; Métier, Paul 2

1 CEREMADE, Université Paris Dauphine, place du Maréchal de Lattre de Tassigny, 75775 Paris cedex 16, France
2 Laboratoire Jacques-Louis Lions, Université Pierre et Marie Curie, BC 187, 175, rue du Chevaleret, 75252 Paris cedex 05, France
@article{CRMATH_2002__334_6_521_0,
     author = {Grandmont, C\'eline and Maday, Yvon and M\'etier, Paul},
     title = {Existence of a solution for an unsteady elasticity problem in large displacement and small perturbation},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {521--526},
     publisher = {Elsevier},
     volume = {334},
     number = {6},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02300-2},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(02)02300-2/}
}
TY  - JOUR
AU  - Grandmont, Céline
AU  - Maday, Yvon
AU  - Métier, Paul
TI  - Existence of a solution for an unsteady elasticity problem in large displacement and small perturbation
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 521
EP  - 526
VL  - 334
IS  - 6
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(02)02300-2/
DO  - 10.1016/S1631-073X(02)02300-2
LA  - en
ID  - CRMATH_2002__334_6_521_0
ER  - 
%0 Journal Article
%A Grandmont, Céline
%A Maday, Yvon
%A Métier, Paul
%T Existence of a solution for an unsteady elasticity problem in large displacement and small perturbation
%J Comptes Rendus. Mathématique
%D 2002
%P 521-526
%V 334
%N 6
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(02)02300-2/
%R 10.1016/S1631-073X(02)02300-2
%G en
%F CRMATH_2002__334_6_521_0
Grandmont, Céline; Maday, Yvon; Métier, Paul. Existence of a solution for an unsteady elasticity problem in large displacement and small perturbation. Comptes Rendus. Mathématique, Volume 334 (2002) no. 6, pp. 521-526. doi : 10.1016/S1631-073X(02)02300-2. http://www.numdam.org/articles/10.1016/S1631-073X(02)02300-2/

[1] Arnold, V.I. Mathematical Methods of Classical Mechanics, Graduate Texts in Math., 60, Springer-Verlag, New York, 1989 (Translated from the Russian by K. Vogtmann and A. Weinstein)

[2] Ciarlet, P.G. Mathematical Elasticity, Volume 1: Three-Dimensional Elasticity, North-Holland, Amsterdam, 1988

[3] Lions, J.L. Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod, Gauthier-Villars, Paris, 1969

Cited by Sources: